Revista Matemática Iberoamericana


Full-Text PDF (160 KB) | Metadata | Table of Contents | RMI summary
Volume 21, Issue 3, 2005, pp. 1037–1052
DOI: 10.4171/RMI/444

Published online: 2005-12-31

Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle

Xavier Bardina[1] and Carme Florit[2]

(1) Universitat Autònoma de Barcelona, Bellaterra, Spain
(2) Universitat Autònoma de Barcelona, Bellaterra, Spain

We show a result of approximation in law of the $d$-parameter fractional Brownian sheet in the space of the continuous functions on $[0,T]^d$. The construction of these approximations is based on the functional invariance principle.

Keywords: $d$-parameter fractional Brownian sheet, weak convergence, functional invariance principle.

Bardina Xavier, Florit Carme: Approximation in law to the $d$-parameter fractional Brownian sheet based on the functional invariance principle. Rev. Mat. Iberoamericana 21 (2005), 1037-1052. doi: 10.4171/RMI/444